# SDR SWAA2017071815145

- Difficulty date: July 8, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 FLIGHT DECK WINDOW FRAME SECOND HOLE FROM BOTTOM CRACKED RUNNING FORWARD AND AFT.  REPAIRED WINDOW POST IAW ACO.
